# SDR UIEA2019081435044

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO UNDER FLOOR AREA CORROSION AT BS 1197+22 - 1197+44, S-36R TO S-37R.  REMOVED THE CORROSION IAW SRM 51-10-02-0G-0 REV. 110. REPAIRED IAW EI T2019A53M-3220 REV. 1.  CONDITION CHECK NORMAL.
